EconPapers    
Economics at your fingertips  
 

International factor movements in the presence of a fixed factor

Peter Kuhn () and Ian Wooton ()

Journal of International Economics, 1987, vol. 22, issue 1-2, 123-140

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(87)90025-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: International Factor Movements in the Presence of a Fixed Factor (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:22:y:1987:i:1-2:p:123-140

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-30
Handle: RePEc:eee:inecon:v:22:y:1987:i:1-2:p:123-140